# SDR CALA2023062101958

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737-8
- Aircraft serial: 30579
- Aircraft time: 71,563 hours, 26,054 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Flaps/Wings
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAP DISAGREE INITIAL EVALUATION FLAP DISAGREE NOT INDICATED AND FLAP POSITION AGREES WITH FLAP SETTING. CYCLED FLAPS FULL UP AND FULL DOWN, NO DISAGREE FOUND, REF AMM27-51-00.
